# SDR AALA202412199744

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 33,293 hours, 14,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER MEGAPHONE FOUND INOPERATIVE DURING PREFLIGHT. REMOVED AND REPLACED AFT MEGAPHONE.
